# SDR ASOA20150909128

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 527
- Aircraft time: 33,955 hours, 26,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 410310471SD
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT STRIP AT ROW 18-19 AND 20-21 INOPERATIVE. R & R PROXIMITY LIGHT STRIP.  OPS CHECK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
